MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-P QUADRA-P STD STEM SIZE 2; HIP CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-P QUADRA-P STD STEM SIZE 2; HIP CEMENTLESS STEM
Catalog Number 01.12.122
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unequal Limb Length (4534)
Date of Event 04/20/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 april 2024: lot 2339148: (b)(4) items manufactured and released on 05-dec-2023.Expiration date: 2028-nov-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by clinical affairs department: revision 4 days after the primary tha surgery due to the increased postoperative length of the leg.This is not a defect the product implanted but a technical error during surgery.Additional details, batch review performed on 26 april 2024: ball heads: mectacer 01.29.205 biolox delta ceramic ball head 12/14 ø 32 size m 0 (k112115) lot.2340135 lot 2340135: (b)(4) items manufactured and released on 02-nov-2023.Expiration date: 2028-oct-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Liner: cc e cc light 01.26.3239hct flat pe hc liner ø 32 / c (k120531) lot.2303230 lot 2303230: (b)(4) items manufactured and released on 17-apr-2023.Expiration date: 2028-mar-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Cup: versafitcup cc trio 01.26.45.1146 acetabular shell cc trio no-hole ø46 (k122911) lot.2216281 lot 2216281: (b)(4) items manufactured and released on 05-oct-2022.Expiration date: 2027-sep-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
Revision surgery performed 4 days after the primary surgery due to the increased postoperative length of the leg.A smaller sized cemented stem has been implanted with a double mobility system.

Brand Name
STEM: QUADRA-P QUADRA-P STD STEM SIZE 2
Common Device Name
HIP CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key19339180
Report Number3005180920-2024-00323
Device Sequence Number18316253
Product Code LZO
UDI-Device Identifier07630040720434
UDI-Public07630040720434
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K181254
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.12.122
Device Lot Number2339148
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2024
Initial Report FDA Received Date05/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite